# SDR SWAA104502

- Difficulty date: July 30, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 59,174 hours, 56,863 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005602
- Part serial: 1701
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  SMELL OF SMOKE IN MID CABIN AND IN COCKPIT CLIMBING THROUGH FL280.  SMOKE DISSIPATED AFTER GASPER AND RECIRC FAN TURNED OFF.  REMOVED AND REPLACED RT FRONT WINDOW HEAT CONTROLLER PER MM.
